Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Chebyshev approximation by families with the betweeness property


Author: Charles B. Dunham
Journal: Trans. Amer. Math. Soc. 136 (1969), 151-157
MSC: Primary 41.60
MathSciNet review: 0236585
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.60

Retrieve articles in all journals with MSC: 41.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0236585-5
PII: S 0002-9947(1969)0236585-5
Article copyright: © Copyright 1969 American Mathematical Society